# SDR UPS02839664

- Difficulty date: September 20, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 74,722 hours, 48,614 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  FLOORBEAM AT FS 1723 BL16L HAS CORROSION UNDERNEATH LOWER FLANGE.     REMOVED CORROSION IAW DC8 SRM 51-1-8 FOUND TO BE OUT OF LIMITS IAW D C8 SRM 53-2-0 REMOVED FLOORBEAM IAW DC8 SRM 51-1-20D FABBED FLOORBEAM IAW DC8 DAC DWG 5755032 ALODINED AND PRIMED FLOORBEAM IAW DC8 SRM 51-1-8 INSTALLED IAW DC8 SRM 51-1-20D
